# SDR DALA2017112108240

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 43,261 hours, 29,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 737-756
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF THE SKIN BETWEEN BS 737 & 756,  RBL 44 - 60. CORROSION OUT OF LIMITS AND WAS REPAIRED IAW ER/A 562387-14 REV. ORIGINAL. AND ETI-17-17-228 REV 1.
